# SDR DHL2006784DH

- Difficulty date: August 10, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521631273
- Part serial: BN44
- Condition: Delaminated
- Location: Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION OF WING SURFACES ON WALKAROUND FOUND LEFT WING OUTBOARD T/E FORE FLAP WITH DELAMINATION AT T/E APPROX 6 INCHES LONG AND 1 INCH INTO SKIN WITH AREA SOFT.  FORE FLAP WAS REPLACED.
